advertisement
Question
Posted by: Tessa | 2012-03-22

Diuretic?

Hi there,

I''ve just started with very itchy eyes (allergies) and took celestamine for a few days but am now taking Texa once a day - I find that I now get up to wee about 3 times a night - could these be causing me to urinate more frequently? Apart from these two things i haven''t changed anything and i''m healthy 28, normal weight - normal glucaose levels etc...

just curious!

thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Tessa

No, its not a well known or documented adverse effect of this medication...

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012-03-23

Hi Tessa

No, its not a well known or documented adverse effect of this medication...

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement